# SDR HEEA084478

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,766 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Seal
- Condition: Leaking
- Location: Cooler Tube
- Component: Tube
- Component part number: 209011710005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EXCLUDER SEAL LEAKING DUE TO ROD WORN IN SEAL AREA. IN SHOP FOR REPAIR.
